70yrs M,having scaly erythematous plaque on thighs, buttocks,arms,knees,neck since 1.5yrs.NO itching.lesions cm n go every 2-3mnths. Taking oral n topical steroids off and on. Taking montair LC since long time for rhinitis. No other comorbidity H/o he had lesions on neck 10days back .then he taken oral steroids and betasalic oint.from sm chemist and lesions spread whole over body

(Edited)

5 Likes

LikeAnswersShare

Tinea Incognito is often called steroid-modified Tinea Corporis. Confirm diagnosis with examination of skin scrapings in 10% potassium hydroxide when possible. Treat with oral or topical antifungal agents and give advice on personal hygiene. Thanks for reading my view.

Tinea incognito

Tinea incognito Due to steroids. Stop steriods and start with antifungals medication. Follow up

Tinea incognito.....due to combination cream containing steroids

Tineasis?

Tinea Corporis

Psoriasis?

Exentisve psoriasis..? Hypopigmentation... Management.. Corticosteroids. These drugs are the most frequently prescribed medications for treating mild to moderate psoriasis. ... Vitamin D analogues. ... Retinoids. ... Calcineurin inhibitors. ... Salicylic acid. ... Coal tar. ... Goeckerman therapy. ... Anthralin.

Tinea. Modified by steroid.

@Dr. Partha Sarathi Sahana sir he doesn't HV any itching and lesions spreaded to whole body after he has taken oral n topical steroids from chemist
1

Extensive Psoriasis?

Load more answers